By Topic

Robust H control of discrete-time Markovian jump linear systems with mode-dependent time-delays

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Boukas, E.K. ; Dept. of Mech. Eng., Ecole Polytech. de Montreal, Que., Canada ; Liu, Z.K.

Considers the class of discrete-time Markovian jump linear system with norm-bounded uncertainties and time-delay, which is dependent on the system mode. Linear matrix inequality (LMI)-based sufficient conditions for the stability, stabilization and H control are developed. A numerical example is worked out to show the usefulness of the theoretical results

Published in:

Automatic Control, IEEE Transactions on  (Volume:46 ,  Issue: 12 )